i'm a 21 year old female and i've been healthy for most of my life until recently. the only serious thing wrong with me was that i had amhennoria, although my gyno put me on the pill for about a year to get my hormones back to normal and i've been getting my period regularly without the pills for over a year now. the weird thing is that about the time i stopped taking the pill, i completely lost my appetite. i'm not sure if that was coincidence or if it's related, but i never got physically hungry. i would hear my stomach rumble sometimes when i hadn't eaten for a while, but i guess the best way to describe it would be that my brain wasn't getting the signal from my stomach that it was hungry. anyway, a few months (i can't exactly remember how long) after that started, i completely lost my ability to get full. as in, i could eat absurd amounts of food and never be full. i felt the exact same if i hadn't eaten for hours, if i'd just eaten an apple, or if i'd just eaten an entire pie. unfortunately, this lack of appetite and inability to get full has messed up my eating habits and led me to binge eat a lot. i put on 15 pounds (i'm 5'6'', 145 now) in a few months because of the binge eating and i haven't been working out as much as i usually do. also, for about the last 1.5 years, i've been dealing with constipation and sometimes (but not consistently) my stool would have a little bit of blood on the surface, but none on the toilet paper. but today i went to the bathroom and, for the first time, there was a significant amount of blood on the toilet paper (and no, i don't have my period). also, sometimes when i was constipated and straining, i would have some weird vaginal discharge, but it was clear and kind of gooey? i don't know how to describe the consistency, but i thought that was a little odd. also, when i eat certain foods (i can't tell if it's foods with high sugar or high fat or what), i get pains in my stomach and i get gassy. oh, also, even before i put on the 15 pounds, my stomach was weird because it seemed bloated all of the time. i felt like i could deflate it if i poked a needle into my stomach. i've also been very fatigued lately. it's weird though because i don't really get tired at night, but no matter what time i go to bed or how many hours of sleep i get, i'm always exhausted in the morning. and then i'm pretty tired during the day too. also, i swear my hormones are going insane. i'm not sure if this has anything to do with my stomach thing, but i've been a very nonemotional person my entire life. i wouldn't cry at all. even when i heard my dog died, i was more shocked than i was sad. of course i cried, but not initially. i sort of had to force myself to cry by thinking about it. but recently, i've been extremely emotional. i've been under an extreme amount of stress these past few months and have started having mild depression i guess, but i've also had episodes where the littlest thing can make me extremely happy and then 5 minutes later, i'll be on the verge of tears because of something else. maybe this is just my hormones balancing out and fixing itself from my amhennoria thing. i don't know. i'm so busy at school that i haven't really had time to talk to my doctor about everything, but she knows about my loss of appetite and can never get full thing and doesn't know what it is. i don't know if it's something as simple as IBS or if it's something serious like cancer. does anyone have any idea of what's wrong with me? i hate not knowing.
so to sum it up, my symptoms are: loss of appetite, inability to get full, constipation, blood in stool, fatigue, abdominal pain after eating (certain foods?), gas, bloated stomach, weird vaginal discharge sometimes, crazy emotions (although i'm not sure if this is related). anyone know what's up?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?